# SDR DXTA2023020680020

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Rkwell 700
- Aircraft serial: 7000048
- Aircraft time: 2,131 hours, 1,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 430250400
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: EVACUATION PATH LIGHTING UNDER SEAT 4 IS INOP.  RESOLUTION: FOUND PASSENGER SEAT #4 PATH LIGHT PINS AND CONNECTOR DAMAGED. REMOVED DAMAGED CONNECTOR P/N:43025-0400, NSN AND DAMAGED PINS P/N: 43030-0009, NSN AND INSTALLED CUSTOMER SUPPLIED NEW CONNECTOR P/N:43025-0400, NSN AND NEW PINS P/N: 43030-0009 REF. CE-700 AMM 33-50-00. OPS CHECK GOOD.
